Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On noncommutative Jordan algebras


Author: R. D. Schafer
Journal: Proc. Amer. Math. Soc. 9 (1958), 110-117
MSC: Primary 17.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0103914-0
MathSciNet review: 0103914
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 552-593. MR 0027750 (10:349g)
  • [2] -, A theory of power-associative commutative algebras, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 503-527. MR 0038959 (12:475d)
  • [3] -, The structure of right alternative algebras, Ann. of Math. vol. 59 (1954) pp. 408-417. MR 0061096 (15:774b)
  • [4] N. Jacobson, A theorem on the structure of Jordan algebras, Proc. Nat. Acad. Sci. U.S.A. vol. 42 (1956) pp. 140-147. MR 0075934 (17:822c)
  • [5] R. D. Schafer, Noncommutative Jordan algebras of characteristic 0, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 472-475. MR 0070627 (17:10c)
  • [6] M. L. Tomber, Lie algebras of type $ F$, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 759-768. MR 0057239 (15:195c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0103914-0
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society